# SDR DL72S971871

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- Engine: Pwa JT8D15
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Gen Housing
- Condition: Leaking
- Location: Nr 3 Engine
- Part time: 72,463 hours
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

OIL TEMP NR 3 STEADILY INCREASED REACHING A MAX OF RED RADIAL.  NR 3 OIL QTY STEADILY DECREASED TO APPROX 2 GALLONS.  NR 3 OIL PRESSURE DROPPED TO 20 PSI  SHUT DOWN ENGINE IAW CHECK LIST.  FOUND OIL PUDDLED IN INTAKE.  REPLACED N1 TACH GEN HOUSING AND O-RING.  RAN ENGINE PER PFHB LK CK GOOD ALSO, LEAK CHECKED GEARBOX, NO LEAKS FOUND.  OIL PRESSURE AND TEMP GOOD THROUGH ALL PHASES OF ENGINE RUN.
